Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 27, Pages 1739-1750

Some categorical aspects of BCH-algebras

1Department of Mathematical Sciences, College of Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Islamia University, Bahawalpur, Pakistan

Received 14 May 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Anwar Chaudhry and Hafiz Fakhar-ud-din, “Some categorical aspects of BCH-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 27, pp. 1739-1750, 2003.